# SDR DALA2022081905620

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 53,057 hours, 37,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMERGENCY LIGHT BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8574665)
